# SDR SWAA2025122940347

- Difficulty date: November 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS LOCATED AT FORWARD CARGO COMPARTMENT BETWEEN BS 492.4 TO BS 500A; RBL 23 AND WL 156.1 IAW B737-800 SRM 51-10-02-0G-0 PARAGRAPH 9; B737-800 SRM 51-40-02-0G-0 AND DRAWING 143A0080 SHEET: 39 AND REV-.
